# SDR MWEA97176

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Extrusion
- Condition: Corroded
- Location: Bs 794
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FS 794 LONG 28R CLIP BRACKET EXFOLIATED.  MAINT FAB AND INSTALLED BRACKET IAW SRM 53-0.
